Alert archive / North Dakota / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 340, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Aug 1, 2008, 9:27 PM CDT for McHenry County, Ward County, North Dakota. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2008, 9:27 PM CDT (02:27 UTC)
- Expired
- Aug 1, 2008, 9:56 PM CDT
- In force
- 29 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
Counties McHenry County, ND, Ward County, ND
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 1, 9:08 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 2.5 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 432 J/kg
- Mixed-layer CIN
- -158 J/kg
- Mixed-layer LCL
- 2500 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KBIS 020227
SVRBIS
NDC049-101-020315-
/O.NEW.KBIS.SV.W.0340.080802T0227Z-080802T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
927 PM CDT FRI AUG 1 2008
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL MCHENRY COUNTY IN NORTH CENTRAL NORTH DAKOTA...
EAST CENTRAL WARD COUNTY IN NORTH CENTRAL NORTH DAKOTA...
* UNTIL 1015 PM CDT
* AT 926 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
NORWICH...OR 14 MILES EAST OF MINOT...AND MOVING EAST AT 33 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SIMCOE BY 935 PM CDT...
GRANVILLE BY 940 PM CDT...
DENBIGH BY 1000 PM CDT...
TOWNER BY 1015 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING AND AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
SATURDAY MORNING FOR WESTERN NORTH DAKOTA.
LAT...LON 4855 10048 4835 10027 4812 10025 4805 10107
4829 10118
TIME...MOT...LOC 0228Z 256DEG 28KT 4821 10097
$$
PJA1 follow-up statement
000
WWUS53 KBIS 020256
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
956 PM CDT FRI AUG 1 2008
NDC049-101-020305-
/O.CAN.KBIS.SV.W.0340.000000T0000Z-080802T0315Z/
MCHENRY ND-WARD ND-
955 PM CDT FRI AUG 1 2008
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WARD AND CENTRAL
MCHENRY COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A
SIGNIFICANT THREAT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
SATURDAY MORNING FOR WESTERN NORTH DAKOTA.
LAT...LON 4855 10048 4835 10027 4812 10025 4805 10107
4829 10118
TIME...MOT...LOC 0255Z 266DEG 26KT 4822 10067
$$
VININGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 3:24 PM CDT, 6 hours 3 minutes earlier.
Area forecast discussion, Aug 1, 3:24 PM CDT, 6 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 324 PM CDT FRI AUG 1 2008 .SHORT TERM...FRIDAY THROUGH MONDAY NIGHT... BROAD LEE TROUGHING/LOW CENTER IS FORECAST TO PROGRESS EASTWARD BENEATH MODEST MIDDLE/UPPER LEVEL HEIGHT FALLS THIS EVENING. DESPITE HIGH CLOUD BASES...EXPECT THAT A COUPLE STRONG TO SEVERE THUNDERSTORMS WILL FORM OVER WESTERN NORTH DAKOTA LATE THIS EVENING. SHEAR PROFILES SUGGEST THAT THE POTENTIAL FOR SUPERCELLS IS GOOD...BUT THE PRESENCE OF CAPPING SHOULD KEEP CONVECTION ISOLATED UNTIL AFTER SUNSET. THEN...LOW-LEVEL JET MOISTURE TRANSPORT SHOULD DESTABILIZE THERMAL PROFILES AND INCREASE THUNDERSTORM COVERAGE AS MORE FAVORABLE DYNAMICS SPREAD ACROSS WESTERN AND CENTRAL NORTH DAKOTA. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREAT...GIVEN THAT LOW BOUNDARY LAYER RELATIVE HUMIDITIES WILL LIMIT LOW LEVEL STRETCHING OF AMBIENT LOW-LEVEL VORTICITY. THUNDERSTORMS SHOULD PROGRESS INTO THE MORNING AS THE ASSOCIATED COLD FRONT PUSHES THROUGH THE AREA...BUT NOT BEFORE VERY STRONG WARM AIR ADVECTION LEADS TO MID AND UPPER 90S MAXIMUM TEMPERATURES ACROSS CENTRAL NORTH DAKOTA. BEHIND THE FRONT IN THE WEST...COLD AIR ADVECTING NORTHERLIES SHOULD LIMIT MAXIMUM TEMPERATURES TO THE LOWER 90S. SATURDAY AFTERNOON MIXING AND THE PRESENCE OF WEAK SHORTWAVE ENERGY RIDING OVER THE WESTERN U.S. RIDGE SHOULD ONCE AGAIN ERODE THE CAP IN SOME AREAS. STRONGLY SHEARED HODOGRAPHS AND SUFFICIENT CAPE SHOULD PROMOTE SUPERCELLS TO BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS AGAIN THE CONCERN WITH HIGH STORM BASES. ASSORTED MIDDLE LEVEL SHORTWAVES EMBEDDED IN THE MAIN BELT OF WESTERLIES PASSING OVER NORTH DAKOTA JUSTIFY A CHANCE FOR PRECIPITATION THROUGH MUCH OF THE REST OF THE PERIOD...WHILE TEMPERATURES AND DEWPOINTS SHOULD REMAIN CLOSE TO CLIMATOLOGY. .LONG TERM...TUESDAY THROUGH FRIDAY NIGHT HUDSON BAY LOW REMAINS OVER HUDSON BAY AND GREAT LAKES AREA...KEEPING A NORTHWEST FLOW ALOFT OVER NORTH DAKOTA. MAY GET A SHOT OF VORT ENERGY ROUNDING THE LOW ON THE WEST SIDE FOR ISOLATED SHOWERS OR THUNDER...BUT NOT ENOUGH REASON TO PUT EVEN A SLIGHT CHANCE OF PRECIP AT THIS TIME. SLIGHTLY COOLER FOR THIS TIME OF YEAR WITH HIGHS IN THE UPPER 70S TO MID 80S AND LOWS MAINLY IN THE 50S. && .AVIATION... HIGH PRESSURE OVER MINNESOTA THIS AFTERNOON WITH BROAD LOW PRESSURE IN THE LEE SIDE OF THE ROCKIES. SOUTH TO SOUTHEAST WINDS TO PERSIST THROUGHOUT THE NIGHT OVER CENTRAL AND EASTERN NORTH DAKOTA. IN THE WEST...THE BROAD LOW/TROUGH WILL MOVE INTO THE WESTERN DAKOTAS AFTER MIDNIGHT TONIGHT AND THERE IS A CHANCE OF THUNDERSTORMS...MAINLY NORTHWESTERN NORTH DAKOTA AROUND/AFTER MIDNIGHT...THEN SPREADING EAST ACROSS CENTRAL NORTH DAKOTA EARLY SATURDAY MORNING...AND MOVING INTO THE RED RIVER VALLEY SATURDAY AFTERNOON. NORTH TO NORTHWEST WINDS BEHIND THE TROUGH. && .FIRE WEATHER... LOW PRESSURE IN MONTANA IS FORECAST TO CAUSE SOUTHEAST WINDS TO INCREASE THROUGH THE AFTERNOON. GUSTY WINDS OF 15 TO 25 MPH ARE EXPECTED TO CONTINUE ACROSS PORTIONS OF WESTERN AND SOUTHWESTERN NORTH DAKOTA DURING THE AFTERNOON AND EVENING. AT THE SAME TIME...HOT AFTERNOON TEMPERATURES IN THE MIDDLE AND UPPER 90S WILL AID IN BRINGING THE AFTERNOON AND EARLY EVENING RELATIVE HUMIDITIES DOWN TO BETWEEN 13 AND 18 PERCENT. THIS IS DESPITE THE MOISTURE RETURN ASSOCIATED WITH AFOREMENTIONED SOUTHEASTERLY FLOW. THE ABOVE CONDITIONS ALONG WITH VERY DRY FUEL CONDITIONS ARE EXPECTED TO CREATE CRITICAL FIRE WEATHER BEHAVIOR IN THE FORM OF EXPLOSIVE FIRE GROWTH...SHOULD A FIRE IGNITE. CONSEQUENTLY...A RED FLAG WARNING IS IN EFFECT FOR WESTERN NORTH DAKOTA UNTIL 10 PM CDT/9 PM MDT. ADDITIONALLY...THERE IS A CHANCE OF THUNDERSTORMS ACROSS SOUTHWESTERN NORTH DAKOTA THIS EVENING. THUNDERSTORM CHANCES ARE EXPECTED TO INCREASE AFTER DARK AS BETTER FORCING MOVES IN WITH THE LOW. FOR SATURDAY...EXPECT SCATTERED MORNING SHOWERS AND THUNDERSTORMS...WITH WINDS SHIFTING FROM SOUTHERLY TO NORTHWESTERLY AS AN ASSOCIATED COLD FRONT PASSES THE AREA. LESS DRY CONDITIONS ARE FORECAST BEHIND THE FRONT. && .BIS WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING FOR NDZ017-031-032-040-043. && SCHECK/JV
Hazardous weather outlook, Aug 1, 5:25 AM CDT, 16 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 525 AM CDT FRI AUG 1 2008 NDZ001>005-009>013-018>023-025-033>037-041-042-044>048-050-051- 021030- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER- STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT-ADAMS-SIOUX- EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 525 AM CDT FRI AUG 1 2008 /425 AM MDT FRI AUG 1 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP TONIGHT AS A LOW PRESSURE AND ASSOCIATED WARM FRONT APPROACH. STRONG GUSTY WINDS AND HAIL WOULD BE THE PRIMARY THREATS TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A COLD FRONT WILL MOVE ACROSS THE STATE FROM WEST TO EAST DURING THE DAY WITH THE POTENTIAL FOR ADDITIONAL SEVERE THUNDERSTORMS AHEAD AND POSSIBLY BEHIND THE FRONT AS WELL. STRONG WINDS AND HAIL WILL CONTINUE TO BE THE PRIMARY THREATS. ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE THROUGHOUT THE EXTENDED PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT AND INTO SATURDAY IF SEVERE WEATHER DEVELOPS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE TO REPORT ANY SEVERE WEATHER. NDZ017-031-032-040-043-021030- MCKENZIE-GOLDEN VALLEY-BILLINGS-SLOPE-BOWMAN- 525 AM CDT FRI AUG 1 2008 /425 AM MDT FRI AUG 1 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING HAS BEEN ISSUED FOR PORTIONS OF WESTERN AND SOUTHWESTERN NORTH DAKOTA FRIDAY AFTERNOON AND EVENING FOR STRONG SOUTHEAST WINDS AND LOW RELATIVE HUMIDITIES. AN INTENSIFYING TROUGH OVER EASTERN MONTANA WILL BRING HOT TEMPERATURES WITH HIGHS IN THE MIDDLE AND UPPER 90S ALONG WITH THE POTENTIAL FOR ISOLATED DRY THUNDERSTORMS AND GUSTY WINDS LATE THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A COLD FRONT WILL MOVE THROUGH WESTERN AND SOUTHWESTERN NORTH DAKOTA SATURDAY MORNING. DECREASING CHANCES FOR PRECIPITATION WILL DEVELOP DURING THE DAY AS THE FRONT CONTINUES EAST. HOWEVER...A CHANCE FOR MORE SHOWERS AND THUNDERSTORMS WILL CONTINUE PERIODICALLY THROUGHOUT THE EXTENDED FORECAST PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KS
In the hours before
Local storm report, Aug 1, 8:12 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
812 PM CDT FRI AUG 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL 23 NW KILLDEER 47.60N 103.10W
08/01/2008 M2.50 INCH DUNN ND TRAINED SPOTTER
&&
VROLLERLocal storm report, Aug 1, 8:19 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
819 PM CDT FRI AUG 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL PLAZA 48.03N 101.96W
08/01/2008 M1.00 INCH MOUNTRAIL ND PUBLIC
ON GOING AND HAIL GETTING BIGGER, ALSO 45 TO 50 MPH
WINDS. RELAYED BY THE MEDIA
&&
VROLLERLocal storm report, Aug 1, 8:28 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
828 PM CDT FRI AUG 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM HAIL 8 N MAKOTI 48.08N 101.81W
08/01/2008 M1.50 INCH WARD ND PUBLIC
RELAYED BY MEDIA
&&
VROLLERLocal storm report, Aug 1, 9:14 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
914 PM CDT FRI AUG 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL 14 NW HALLIDAY 47.50N 102.55W
08/01/2008 M1.75 INCH DUNN ND TRAINED SPOTTER
NICKEL TO GOLFBALL SIZE HAIL,HAILING FOR 15 MINUTES AND
ON GOING.
&&
VROLLERLocal storm report, Aug 1, 9:18 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
918 PM CDT FRI AUG 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 PM HAIL MINOT 48.23N 101.30W
08/01/2008 M0.88 INCH WARD ND BROADCAST MEDIA
HAIL AT KXMC STUDIO
&&
VROLLERLocal storm report, Aug 1, 9:22 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
922 PM CDT FRI AUG 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL MINOT 48.23N 101.30W
08/01/2008 M1.00 INCH WARD ND PUBLIC
IN VICINITY OF THE DAKOTA SQUARE MALL, RELAYED BY THE
MEDIA.
&&
VROLLERThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 7:02 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie | 58 min |
| Aug 1, 7:25 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Mountrail | 50 min |
| Aug 1, 7:49 PM CDT | Severe Thunderstorm Warning | BIS | Dunn | 56 min |
| Aug 1, 8:08 PM CDT | Severe Thunderstorm Warning | BIS | Mountrail, Ward | 37 min |
| Aug 1, 8:40 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Mountrail | 50 min |
| Aug 1, 8:42 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McLean, Mercer | 63 min |
| Aug 1, 8:43 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 47 min |
| Aug 1, 9:09 PM CDT | Tornado Warning | BIS | Dunn, Mercer | 36 min |
| Aug 1, 9:23 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer | 52 min |
| Aug 1, 9:28 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie, McLean, Mountrail | 62 min |
| Aug 1, 9:44 PM CDT | Tornado Warning | BIS | Dunn, Mercer | 31 min |
| Aug 1, 9:54 PM CDT | Tornado Warning | BIS | Dunn | 22 min |
| Aug 1, 10:12 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer, Morton, Oliver, Stark | 48 min |
| Aug 1, 10:52 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Mercer, Morton, Oliver | 53 min |
| Aug 2, 1:24 AM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 51 min |
| Aug 2, 1:39 AM CDT | Severe Thunderstorm Warning | BIS | Burke, Divide, Williams | 51 min |
| Aug 2, 1:54 AM CDT | Severe Thunderstorm Warning | BIS | Divide, Williams | 56 min |
| Aug 2, 2:16 AM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 44 min |
| Aug 2, 2:26 AM CDT | Severe Thunderstorm Warning | BIS | Burke, Divide | 34 min |
| Aug 2, 2:27 AM CDT | Severe Thunderstorm Warning | BIS | Burke, Renville | 46 min |
| Aug 2, 2:40 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Rolette | 35 min |
| Aug 2, 2:44 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Renville | 43 min |
| Aug 2, 2:59 AM CDT | Severe Thunderstorm Warning | BIS | Burke, Divide | 33 min |
| Aug 2, 4:05 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Mountrail, Renville, Ward | 40 min |
| Aug 2, 4:34 AM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 56 min |
| Aug 2, 4:43 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Rolette | 43 min |
| Aug 2, 5:45 AM CDT | Severe Thunderstorm Warning | BIS | Mountrail | 60 min |
| Aug 2, 6:36 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Mountrail, Renville, Ward | 54 min |
| Aug 2, 6:58 AM CDT | Severe Thunderstorm Warning | BIS | Mountrail | 62 min |
| Aug 2, 7:07 AM CDT | Severe Thunderstorm Warning | BIS | McLean | 68 min |
| Aug 2, 7:31 AM CDT | Severe Thunderstorm Warning | BIS | Renville, Ward | 59 min |
| Aug 2, 7:41 AM CDT | Severe Thunderstorm Warning | BIS | Mountrail, Renville, Ward | 64 min |
| Aug 2, 8:16 AM CDT | Severe Thunderstorm Warning | BIS | McLean, Ward | 59 min |
| Aug 2, 8:40 AM CDT | Severe Thunderstorm Warning | BIS | Ward | 35 min |
| Aug 2, 8:52 AM CDT | Severe Thunderstorm Warning | BIS | McHenry | 37 min |
| Aug 2, 9:07 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Rolette | 53 min |
| Aug 2, 9:13 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Renville, Ward | 62 min |
| Aug 2, 9:14 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry | 61 min |
| Aug 2, 9:17 AM CDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 58 min |
| Aug 2, 10:09 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Renville | 66 min |
| Aug 2, 10:17 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Renville | 58 min |
| Aug 2, 10:22 AM CDT | Areal Flood Advisory | BIS | Bottineau, McHenry, Renville, Ward | 6 hr |
| Aug 2, 11:01 AM CDT | Severe Thunderstorm Warning | BIS | Rolette | 26 min |
| Aug 2, 11:13 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Renville, Rolette, Ward | 62 min |
| Aug 2, 11:56 AM CDT | Flash Flood Warning | BIS | Bottineau, McHenry, Rolette | 34 min |
| Aug 2, 12:05 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce, Sheridan, Wells | 55 min |
| Aug 2, 12:12 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Renville, Rolette, Ward | 63 min |
| Aug 2, 12:26 PM CDT | Flash Flood Warning | BIS | Bottineau, McHenry, Pierce, Rolette | 64 min |
| Aug 2, 1:04 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Rolette | 56 min |
| Aug 2, 1:26 PM CDT | Areal Flood Advisory | BIS | Bottineau, McHenry, Pierce, Rolette | 6 hr |
| Aug 2, 1:48 PM CDT | Severe Thunderstorm Warning | BIS | Wells | 16 min |
| Aug 2, 2:38 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Stutsman | 52 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.